# SDR GLBA20101111F

- Difficulty date: November 11, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 27,544 hours, 29,308 cycles
- Engine: Pwa PW118
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Profile
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP MX FOUND THE PAX DOOR AFT PROFILE CRACKED .5" IN LENGTH AT THE LOWER AFT TRACK MOUNT HOLE.  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 10-120-52-008. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
